Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 3.

Article

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Ramesh, N, Chen, A and Li, J (2006) General Harris regularity criterion for non-linear Markov branching processes. Statistics & Probability Letters, 76. pp. 446-452. ISSN 0167-7152 (doi:10.1016/j.spl.2005.08.014)

Zhang, Hanjun, Chen, Anyue, Lin, Xiang and Hou, Zhenting (2001) Strong ergodicity of monotone transition functions. Statistics & Probability Letters, 55 (1). pp. 63-69. ISSN 0167-7152 (doi:10.1016/S0167-7152(01)00130-4)

This list was generated on Mon Jun 25 05:17:20 2018 BST.